MathSciNet Relay Station
MathSciNet bibliographic data
MR1008445 47B35 (32A99 32H10 46E15 46E20 47B10)
Janson, Svante; Peetre, Jaak; Rochberg, Richard Hankel forms and the Fock space. Rev. Mat. Iberoamericana 3 (1987), no. 1, 61–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement